# SDR COMA0460167

- Difficulty date: February 22, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 9,449 hours, 8,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 574 HAS A MISDRILLED HOLE AT STRINGER 14.  COMPLIED WITH  REO 601R-53-61-927 FOR REPAIR OF FUSELAGE STATION 574 AT STRINGER 14.  PRIMED AND TOPCOATED IAW CRJ SRM 51-25-01.
